# SDR DALA2025081406081

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 85,414 hours, 10,999 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3356 EMERGENCY LIGHT AT SEAT 50J INOP. CORRECTIVE ACTION: REPAIRED CONNECTOR PER A330 AMM 33-51. OK FOR SERVICE. (7850702)
